Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the minimal property of the Fourier projection

Authors: E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert
Journal: Trans. Amer. Math. Soc. 143 (1969), 249-258
MSC: Primary 42.06; Secondary 41.00
MathSciNet review: 0256044
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. L. Berman, On the impossibility of constructing a linear polynomial operator furnishing an approximation of the order of the best approximation, Dokl. Akad. Nauk SSSR 120 (1958), 1175–1177 (Russian). MR 0098941
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] M. Golomb, Lectures on theory of approximation, Argonne National Laboratory, Argonne, Ill., 1962.
  • [4] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • [5] P. Erdös, A theorem of Sylvester and Schur, J. London Math. Soc. 9 (1935), 282-288.
  • [6] S. M. Lozinski, On a class of linear operators, Dokl. Akad. Nauk SSSR 61 (1948), 193-196. (Russian)
  • [7] P. V. Lambert, Minimum norm projections on the linear spaces of finite sets of characters, Dissertation, Free University of Brussels, 1968.
  • [8] -, Réalité des projecteurs de norme minimum sur certains espace de Banach, Acad. Roy. Belg. Bull. Cl. Sci. (5) 58 (1968), 91-100.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.06, 41.00

Retrieve articles in all journals with MSC: 42.06, 41.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society